Access Restriction

Author Abbasbandy, S. ♦ Hashemi, M.S.
Source Directory of Open Access Journals (DOAJ)
Content type Text
Publisher International scientific publication and consulting services (ISPACS)
File Format HTM / HTML
Date Created 2012-11-08
Copyright Year ©2012
Language English
Subject Domain (in LCC) QA299.6-433
Subject Keyword Integro-differential equation ♦ Homotopy analysis method ♦ Mathematics ♦ Science ♦ Fuzzy number ♦ Analysis
Abstract In this work we have used the homotopy analysis method (HAM) to obtain solution of fuzzy integro-differential equation (FIDE) under Hukuhara differentiability. In this paper for first time, $hbar$-mesh curve introduced for solving FIDE. Also some examples illustrate high efficiency and precision of HAM.
ISSN 21934169
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG ♦ Career/Technical Study
Learning Resource Type Article
Publisher Date 2012-11-01
e-ISSN 21934169
Journal Journal of Fuzzy Set Valued Analysis
Volume Number 2012
Page Count 17
Starting Page 1
Ending Page 17

Source: Directory of Open Access Journals (DOAJ)